# SDR QXEA2014110400893

- Difficulty date: November 4, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 27,444 hours, 28,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHTS ILLUMINATE WHEN POWER IS TURNED OFF.  REPLACED THE AFT EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PACKS IAW AMM 33-51-00-000-801 AND 33-51-00-400-801.  CHECKS GOOD.
